MAUDE Adverse Event Report: ARTHREX, INC. 3.0MM KNOTLESS SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.0MM KNOTLESS SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.0MM KNOTLESS SUTURETAK
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a patient called in an inquiry about the material composition for ar-8934bck 3.0mm knotless suturetak.The patient reported that after undergoing a post tib tendon tear repair in her left foot on (b)(6) 2024, her bone is not healing.She was advised that she may be having a reaction and that the device could be removed.The patient wants to confirm if there is any metal in the device to determine if she is having a reaction.Additional information was provided on 08/22/2025 via phone where it was stated the patient has been experiencing alot of pain in the anchor site.Two mris have confirmed the bone around the anchor site itself has not healed.The patient has also had mild swelling in the tendon going up the back of her foot into the calf.An mri taken on (b)(6) 2025 presented metallic artifacts.The mri suggested a possible infection; however, bloodwork does not suggest an infection.It was mentioned that the surgeon suggested the patient may have (crps) complex regional pain syndrome.The patient has been going to physical therapy since the first week of (b)(6) 2025.The surgeon did reduce the navicular bone.The bone surrounding the anchor itself is what is not healing.The patient received a cortisone injection on (b)(6) 2025 and a second surgeon ordered a bone stimulator to attempt healing the bone.The patients pain level ranges from a 7-8.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to a patient-specific event.

Brand Name
3.0MM KNOTLESS SUTURETAK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23051770
Report Number1220246-2025-03858
Device Sequence Number13217620
Product Code MAI
UDI-Device Identifier00888867380981
UDI-Public(01)00888867380981(11)240823(17)280731(10)15306758
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3.0MM KNOTLESS SUTURETAK
Device Catalogue NumberAR-8934BCK
Device Lot Number15306758
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown